# SDR IPXA2018022826949

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 31,071 hours, 21,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR IS HARD TO OPEN AND CLOSE.  PERFORMED A TEST OF THE LATCH SYSTEM,  INSPECTED DOOR INTERIOR AND LUBRICATED IAW  MM 52-12-00-705-001.  NO DEFECTS NOTED.  DOOR OPS NORMAL.
